MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LIKORALL OVERHEAD LIFT; LIFT, PATIENT, NON-AC-POWERED

BAXTER HEALTHCARE CORPORATION LIKORALL OVERHEAD LIFT; LIFT, PATIENT, NON-AC-POWERED
Model Number 3123001
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code Head Injury (1879)
Date of Event 04/16/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
There was no device malfunction nor physical damage identified upon inspection, and it cannot be excluded that the event was due to a use error, as the customer indicated that while the lift was in the lowered position and the patient was on the toilet seat, the patient may have played with the q-link, unintentionally moving the sling bar out of its correct position and causing the detachment of the same when the transfer was restarted.Should additional relevant information become available, a supplemental report will be submitted.The device ifu states: ¿before lifting, check that the quick-release hook is correctly attached to the q-link ii or q-link¿.Likorall overhead lift is intended for use in, health care, intensive care and rehabilitation.Likorall overhead lift is designed for fixed installation and free-standing lift systems.All common lifts and transfers can be performed using likorall overhead lift, for instance between bed/wheelchair, to/from floor, toilet visits, gait training, and together with stretchers.
 
Event or Problem Description
It was reported that the during patient transfer using likorall 243 lift, the q-link disengaged from the lift, resulting in patient falling and striking their head, and subsequently died.It was reported that the patient was initially transferred from bed to a toilet seat using the lift.After positioning the patient on the toilet seat, the lift was lowered and remained in the lowered position for a period of time.When staff resumed operation and attempted to lift the patient from the toilet seat, the lift¿s sling bar became disengaged, resulting in the patient falling.The customer stated the patient had fallen and sustained impact to the elbow and head, resulting in a contusion, followed by death.No further information regarding medical interventions required and patient¿s admitting diagnosis was provided.It was not reported if an autopsy was performed.An inspection of the lift performed by a baxter technician noted that the lift¿s q-link latch mechanism was found to be in good condition.No visible damage or defect was observed at the time of inspection.There was no device malfunction nor physical damage identified upon inspection, and it cannot be excluded that the event was due to a use error.No further information was available at the time of this report.

Brand Name
LIKORALL OVERHEAD LIFT
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25700355
Report Number8030916-2026-00083
Device Sequence Number9805108
Product Code FSA
UDI-Device Identifier00887761979529
UDI-Public(01)00887761979529
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number3123001
Device Catalogue Number3123001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2026
Initial Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown